MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MODULAR CALCAR PLANER SML; REAMERS

DEPUY ORTHOPAEDICS INC US MODULAR CALCAR PLANER SML; REAMERS
Catalog Number 257004501
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the calcar planers were dull on both cases and needed to be replaced.We got through the case but they were not as sharp as the need to be.The cases were completed without any further issue.There was no deficiency with the product.The instrument broke during the case and all the pieces were retrieved.There was no surgical delay.(b)(4) is linked to (b)(4).(b)(4) captures the "initial" case mentioned in the event description.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Upon further review, the complaint will remain open and the devices will be coded with device end of life due to the allegations that the planers were dull in both cases.

Brand Name
MODULAR CALCAR PLANER SML
Common Device Name
REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23475754
Report Number1818910-2025-19123
Device Sequence Number21391662
Product Code HWE
UDI-Device Identifier10603295482024
UDI-Public(01)10603295482024
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257004501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown